# SDR SIMA20130307006

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 20,404 hours, 17,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2860 THE CREW REPORTED WITH NR 1 PACK ON ONLY THEY DETECTED A SMELL ON THE FLIGHT DECK. NO SMELLS IN CABIN.  SMELL DETECTED THOUGHOUT THE FLIGHT.  COMPLIED WITH EMB FIM TASK 21-20-00 AND ETN EM-72-034.  FOUND NR 1 PACK TO HAVE A SMELL IN HOT MODE.  RAN LEFT PACK FOR 4 HOURS ON HOT WITH APU PNEUMATICS AND LEFT ENGINE ODOR DISSIPATED AFTER 1 HOUR AND DID NOT RETURN.  RAN LEFT PACK IAW EMB MM 21-00-00.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
